Errata for the book

Numerical Solution of Time-Dependent
Advection-Diffusion-Reaction Equations

W. Hundsdorfer, J.G. Verwer
Springer Series in Computational Mathematics, Vol.33
Springer, Berlin, 2003.
ISBN 3-540-03440-4

A number of errors have been corected in the second print (2007).
These are indicated by circles. The others, which are still wrong in
the second print are indicated by bullets.

Line numbers include figure and table captions and section headings.
Negative line numbers indicate the number of lines up from the bottom
of the page, neglecting footnotes.
Formulas are given in (La)TeX style, indicated by $ . . . $.

Errors corrected in the second print:
Errors still present in the second print: